# SDR SIMA200135401

- Difficulty date: December 18, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DFW CREW SELECTED GEAR DOWN AND GOT NO GREEN LIGHT ON RIGHT MLG FOLLOWED AOM PROC.  BLEW GEAR DOWN STILL IN INDICATION DECLARED EMERGENCY.  OTHER INDICATION NORMAL LANDED DFW NO PROBLEMS.  FOUND CANNON PLUG OFF ON RIGHT MLG DOWNLOCK SWITCH.  REINSTALLED CANNON PLUG.  GEAR SWINGS WERE GOOD.  ALSO, INSTALLED NEW SEPARATION BOLTS.  (M)
